Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 721, NWS Norman, OK

August 11, 2023Canadian County, Cleveland County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 11, 2023, 10:49 PM CDT for Canadian County, Cleveland County, Oklahoma. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2023, 10:49 PM CDT (03:49 UTC)
Expired
Aug 11, 2023, 11:03 PM CDT
In force
14 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Canadian County, OK, Cleveland County, OK

The radar

The Norman radar (KTLX), 34 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 5:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2282 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

719 
WUUS54 KOUN 120349
SVROUN
OKC017-027-120415-
/O.NEW.KOUN.SV.W.0721.230812T0349Z-230812T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1049 PM CDT Fri Aug 11 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cleveland County in central Oklahoma...
  Southeastern Canadian County in central Oklahoma...

* Until 1115 PM CDT.

* At 1049 PM CDT, a severe thunderstorm was located over southwestern
  Oklahoma City, or near Mustang, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Southwestern Oklahoma City, Moore, Mustang, and Tuttle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3529 9750 3531 9763 3534 9767 3532 9770
      3532 9774 3534 9776 3534 9778 3539 9776
      3538 9767 3538 9759 3537 9749
TIME...MOT...LOC 0349Z 264DEG 16KT 3535 9772 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30
1 follow-up statement
574 
WWUS54 KOUN 120403
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1103 PM CDT Fri Aug 11 2023

OKC017-027-120413-
/O.CAN.KOUN.SV.W.0721.000000T0000Z-230812T0415Z/
Cleveland OK-Canadian OK-
1103 PM CDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLEVELAND AND
SOUTHEASTERN CANADIAN COUNTIES IS CANCELLED...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 3529 9750 3531 9763 3534 9767 3532 9770
      3532 9774 3534 9776 3534 9778 3539 9776
      3538 9767 3538 9759 3537 9749
TIME...MOT...LOC 0359Z 264DEG 16KT 3536 9764 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 5:56 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Aug 11, 5:56 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
556 PM CDT Fri Aug 11 2023

...New AVIATION...

.SHORT TERM...
(This evening through Saturday)
Issued at 257 PM CDT Fri Aug 11 2023

The combination of extreme heat, active fire weather, and severe
potential continues across our area this evening and tomorrow. Heat
indices are clearing well into the 110s across a wide swath of our
area this afternoon, and dangerous heat conditions will persist
until this evening.

Cumulus clouds are slowly developing in the central Texas panhandle
as a pseudo-dryline mixes eastward. These may provide the impetus
for convective development across southwest Oklahoma by 5:00 p.m.
Other chances at storm development will occur this evening in
western north Texas along the dryline, and near a slowly lifting
warm front in northwest Oklahoma. The latest HRRR is only weakly
hinting at storm development, but CAMs have generally been
underconvective this week. MLCAPE values barely over 1,000 J/kg will
be markedly lower than last night, so storm longevity especially
after sunset is in question. However, DCAPE values are as high as
they have been all week - in the 1,600-2,000 J/kg range, driven by
hot, well-mixed boundary layers and dry mid-levels. Damaging wind
gusts up to 70 mph are possible with the strongest cores, as well as
lightning which will likely aid in new fire ignitions in western
north Texas.

After another uncomfortably warm overnight (most areas will fail to
get below 75), we get to run it all back tomorrow for the first day
of the weekend. Storm chances will continue tonight across much of
the area, but particularly northern and central Oklahoma. These will
linger into tomorrow morning. Red flag warnings will continue
tomorrow afternoon in western north Texas as elevated fire weather
continues. ERCs will edge back up toward the 90th percentile with
winds gusting up to about 25 mph from the south and relative
humidities dropping to about 20 percent. Meanwhile, excessive heat
warnings are in effect for most of the Red River Valley, while heat
advisories are in effect for most of central Oklahoma. Upgrades may
be required as the forecast comes more into focus, but for now it
appears mid-70s dewpoints are possible near and east of I-35.

Meister

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 257 PM CDT Fri Aug 11 2023

Storm chances will increase early tomorrow night across the
northwestern part of Oklahoma as a wave rounds the subtropical ridge
into Kansas. Instability will be modest at first, but - stop me if
you've heard this before - deep, well-mixed boundary layers should
encourage forward propagation of outflow and a damaging wind
threat. These storms will likely encounter richer boundary-layer
moisture across north central Oklahoma just as the LLJ increases
to about 35- 45 knots. The threat for severe weather will likely
be maximized in this corridor early during the overnight period.
Chances for storms will continue to linger into early Sunday
morning, and will leak southward into central Oklahoma.

The best chance for widespread storms in the upcoming period looks
to be Sunday night. A powerful closed low will dip southeastward
into the Upper Midwest, bringing the northern half of our area into
30-40 knots of westerly flow. Heavy rainfall looks like the primary
hazard, especially across the northern half of Oklahoma. Severe
weather looks a bit more uncertain due lower overall instability,
but will be monitored.

After rain chances diminish on Monday afternoon, things do look to
calm down for the rest of next week. That's going to let us get hot
and humid once more.

Meister

&&

.AVIATION...
(00Z TAFS)
Issued at 521 PM CDT Fri Aug 11 2023

VFR conditions to continue.

Isolated storms will be possible this evening across west and will
include a mention for a couple of hours at CSM, otherwise chances
too low at this time. Will also keep a mention late evening and
and overnight at both PNC/SWO for some activity. Otherwise, light
south/southeast winds and mid/high clouds overnight and through
much of the day Saturday. Southwest winds will increase by mid-
morning across most sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77 101  74 100 /  20  30  20  10
Hobart OK         78 106  74 104 /  30  20  20  10
Wichita Falls TX  82 109  80 108 /  30  10  10   0
Gage OK           71  97  69  96 /  30  40  50  20
Ponca City OK     73  94  73  94 /  40  40  50  30
Durant OK         79 103  80 104 /   0  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ006>008-011>013-
     015>018-021-022.

     Heat Advisory from noon to 9 PM CDT Saturday for OKZ007-008-012-
     013-018>036-040>043.

     Excessive Heat Warning until 9 PM CDT this evening for OKZ019-
     020-023>048-050>052.

     Excessive Heat Warning from noon to 9 PM CDT Saturday for
     OKZ037>039-044>048-050>052.

TX...Heat Advisory from noon to 9 PM CDT Saturday for TXZ083-084-087.

     Excessive Heat Warning until 9 PM CDT this evening for
     TXZ083>090.

     Excessive Heat Warning from noon to 9 PM CDT Saturday for TXZ085-
     086-088>090.

     Red Flag Warning until 9 PM CDT this evening for TXZ083>090.

     Red Flag Warning from noon to 9 PM CDT Saturday for TXZ083>090.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...30
Hazardous weather outlook, Aug 11, 10:25 PM CDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1025 PM CDT Fri Aug 11 2023

OKZ004>048-050>052-TXZ083>090-130330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1025 PM CDT Fri Aug 11 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Scattered thunderstorms are expected to continue into the
overnight hours from southwest Oklahoma and western north Texas,
up through central portions of the state. A few storms may be
capable of producing damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Chances for thunderstorms will continue through the weekend.
Severe storms will be possible each day, mainly across the
northern half of Oklahoma.

.Dangerous Heat...
Excessive heat and humidity spread northward over much of Oklahoma
and north Texas through the upcoming weekend.

.Fire Weather...
Elevated fire weather will continue across western north Texas
through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 11, 9:30 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
930 PM CDT Fri Aug 11 2023

OKZ016-017-022-023-120300-
Washita OK-Caddo OK-Custer OK-Blaine OK-
930 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northeastern
Washita, northwestern Caddo, southeastern Custer and southwestern
Blaine Counties through 1000 PM CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corn, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Weatherford, Hydro, Corn, and Colony.

This includes Interstate 40 between mile markers 76 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3529 9887 3546 9894 3564 9854 3538 9842
TIME...MOT...LOC 0230Z 249DEG 24KT 3541 9883

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

30
Local storm report, Aug 11, 9:37 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
937 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Gst     4 S Altus               34.59N 99.34W
08/11/2023  M59 MPH          Jackson            OK   Mesonet

            Altus (ALTU) Mesonet.

&&

MDU
Local storm report, Aug 11, 9:47 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
947 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Dmg     Kingfisher              35.85N 97.93W
08/11/2023                   Kingfisher         OK   Storm Chaser

            Social media image showing a large (12 to 18
            inch diameter) tree branch blown down.

&&

MDU
Local storm report, Aug 11, 10:00 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1000 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     Tstm Wnd Gst     1 NE Altus Air Force Ba 34.67N 99.28W
08/11/2023  M61 MPH          Jackson            OK   ASOS

            KLTS.

&&

MDU
Special weather statement, Aug 11, 10:10 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Norman OK
1010 PM CDT Fri Aug 11 2023

OKZ035>038-044-TXZ085-120345-
Kiowa OK-Tillman OK-Cotton OK-Comanche OK-Jackson OK-Wilbarger TX-
1010 PM CDT Fri Aug 11 2023

...Strong thunderstorms will impact portions of southwestern
Comanche, northwestern Cotton, southeastern Jackson, south central
Kiowa, Tillman and north central Wilbarger Counties through 1045 PM
CDT...

At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Indiahoma to 5 miles north of Hollister to
3 miles east of Fargo. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northwestern Lawton, Frederick, Cache, Snyder, Tipton, Chattanooga,
Mountain Park, Medicine Park, Indiahoma, Manitou, Faxon, Headrick,
Hollister, Loveland, Fort Sill, Fargo, southern Wichita Mountains
Wildlife Refuge, Doris Campground, and The Visitor Center.

This includes Interstate 44 between mile markers 45 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3473 9838 3441 9850 3426 9876 3428 9937
      3461 9916 3474 9893
TIME...MOT...LOC 0310Z 280DEG 27KT 3463 9876 3442 9888 3430 9921

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

30
Special weather statement, Aug 11, 10:29 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
1029 PM CDT Fri Aug 11 2023

OKZ023>025-027-029-120400-
Grady OK-Oklahoma OK-Canadian OK-Caddo OK-Cleveland OK-
1029 PM CDT Fri Aug 11 2023

...Strong thunderstorms will impact portions of northern Grady,
northern Caddo, southwestern Oklahoma, northwestern Cleveland and
southern Canadian Counties through 1100 PM CDT...

At 1029 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mustang to 5 miles west of Minco to near
Lookeba. Movement was east at 25 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oklahoma City, Del City, El Reno, Yukon, Bethany, Mustang, Warr
Acres, Tuttle, Union City, Minco, Binger, Lookeba, Cogar, Woodlawn
Park, Cedar Lake, The Capitol, Wiley Post Airport, The Fairgrounds,
and Will Rogers Airport.

This includes the following highways...
 Interstate 35 between mile markers 125 and 128.
 Interstate 40 between mile markers 125 and 154.
 Interstate 44 between mile markers 113 and 125.
 Interstate 240 between mile markers 1 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3537 9851 3548 9813 3555 9758 3546 9745
      3531 9764 3534 9767 3528 9767 3525 9771
      3522 9817
TIME...MOT...LOC 0329Z 259DEG 21KT 3538 9778 3528 9805 3537 9836

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:07 PM CDTSpecial Weather StatementOUNEllis23 min
Aug 11, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Washita52 min
Aug 11, 7:27 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman33 min
Aug 11, 7:32 PM CDTSpecial Weather StatementOUNEllis28 min
Aug 11, 7:44 PM CDTSpecial Weather StatementOUNJackson31 min
Aug 11, 7:56 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
Aug 11, 7:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Washita46 min
Aug 11, 8:37 PM CDTSpecial Weather StatementOUNJackson38 min
Aug 11, 8:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Major51 min
Aug 11, 8:45 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman45 min
Aug 11, 8:55 PM CDTSevere Thunderstorm WarningOUNJackson35 min
Aug 11, 9:06 PM CDTSpecial Weather StatementOUNComanche24 min
Aug 11, 9:13 PM CDTSpecial Weather StatementOUNKiowa32 min
Aug 11, 9:17 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Aug 11, 9:20 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita40 min
Aug 11, 9:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble53 min
Aug 11, 9:26 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
Aug 11, 9:30 PM CDTSpecial Weather StatementOUNWashita30 min
Aug 11, 9:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita34 min
Aug 11, 10:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble43 min
Aug 11, 10:10 PM CDTSpecial Weather StatementOUNComanche, Tillman35 min
Aug 11, 10:29 PM CDTSpecial Weather StatementOUNCanadian31 min
Aug 11, 10:35 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Aug 11, 10:41 PM CDTSevere Thunderstorm WarningOUNNoble34 min
Aug 11, 11:02 PM CDTSpecial Weather StatementOUNKay28 min
Aug 11, 11:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman35 min
Aug 11, 11:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Aug 11, 11:40 PM CDTSpecial Weather StatementOUNCleveland35 min
Aug 12, 12:08 AM CDTSpecial Weather StatementOUNOklahoma22 min
Aug 12, 1:23 AM CDTSpecial Weather StatementOUNCotton37 min
Aug 12, 4:06 AM CDTSpecial Weather StatementOUNCleveland24 min
Aug 12, 8:30 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Aug 12, 8:46 AM CDTSpecial Weather StatementOUNCleveland29 min
Aug 12, 8:50 AM CDTSpecial Weather StatementOUNGarvin25 min
Aug 12, 9:15 AM CDTSpecial Weather StatementOUNGarvin, Pottawatomie30 min
Aug 12, 9:48 AM CDTSpecial Weather StatementOUNGarvin, Pottawatomie42 min
Aug 12, 11:40 AM CDTSpecial Weather StatementOUNCleveland, Pottawatomie35 min
Aug 12, 12:19 PM CDTSpecial Weather StatementOUNMcClain, Pottawatomie41 min
Aug 12, 1:17 PM CDTSpecial Weather StatementOUNMcClain, Pottawatomie28 min
Aug 12, 1:19 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Aug 12, 2:19 PM CDTFlash Flood WarningOUNCleveland, Pottawatomie4 hr
Aug 12, 2:29 PM CDTExcessive Heat WarningOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more31 hr
Aug 12, 2:29 PM CDTHeat AdvisoryOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garfield and 18 more31 hr
Aug 12, 2:35 PM CDTRed Flag WarningOUNComanche, Cotton, Jackson, Jefferson, Stephens, Tillman30 hr
Aug 12, 3:15 PM CDTSpecial Weather StatementOUNJackson30 min
Aug 12, 3:15 PM CDTSpecial Weather StatementOUNCaddo30 min
Aug 12, 3:20 PM CDTSevere Thunderstorm WarningOUNCaddo40 min
Aug 12, 3:20 PM CDTSevere Thunderstorm WarningOUNJackson40 min
Aug 12, 3:24 PM CDTSpecial Weather StatementOUNPottawatomie36 min
Aug 12, 3:34 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Aug 12, 3:37 PM CDTSpecial Weather StatementOUNAlfalfa23 min
Aug 12, 3:54 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman36 min
Aug 12, 3:58 PM CDTSpecial Weather StatementOUNStephens32 min
Aug 12, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Stephens39 min
Aug 12, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Grady44 min
Aug 12, 4:20 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Aug 12, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman47 min
Aug 12, 4:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Kiowa, Stephens48 min
Aug 12, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Harmon, Jackson, Kiowa, Tillman47 min
Aug 12, 5:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens51 min
Aug 12, 5:26 PM CDTSpecial Weather StatementOUNGreer34 min
Aug 12, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNTillman27 min
Aug 12, 6:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens47 min
Aug 12, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster, Kiowa, Washita41 min
Aug 12, 6:21 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens3 hr
Aug 12, 6:28 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman32 min
Aug 12, 6:44 PM CDTAreal Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Aug 12, 6:56 PM CDTSevere Thunderstorm WarningOUNCuster, Washita34 min
Aug 12, 6:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.